A GENERALIZED FIXED-POINT-FREE ACTION

2013-05-01
Güloğlu, İsmail Şuayip
Ercan, Gülin
In this paper we study the structure of a finite group G admitting a solvable group A of automorphisms of coprime order so that for any x epsilon C-G(A) of prime order or of order 4, every conjugate of x in G is also contained in C-G(A). Under this hypothesis it is proven that the subgroup [G, A] is solvable. Also an upper bound for the nilpotent height of [G, A] in terms of the number of primes dividing the order of A is obtained in the case where A is abelian.

Citation Formats
İ. Ş. Güloğlu and G. Ercan, “A GENERALIZED FIXED-POINT-FREE ACTION,” JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol. 12, pp. 0–0, 2013, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/42052.